# SDR A6WA201542468

- Difficulty date: March 3, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 32,878 hours, 30,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL SECTIONS OF FLOOR TRACK LIGHTING INOPERATIVE.
